Research ArticleOpen accessIn the abstractSMOOTHING SPLINE IN SEMIPARAMETRIC ADDITIVE REGRESSION MODEL WITH BAYESIAN APPROACHRita Diana, I. Nyoman Budiantara, Purhadi, Satwiko DarmestoJournal of Mathematics and Statistics, Vol. 9, Issue 3 · 12 Jun 2013 · 7,252 accessesView PDFCite
27 results for “generalized regression”
Set a search alertResearch ArticleOpen accessIn the abstractIs Cancer Recurrence Postponed By a Treatment? A New Model AnswersRamalingam ShanmugamCurrent Research in Medicine, Vol. 4, Issue 1 · 26 Mar 2013 · 6,887 accessesView PDFCite
Research ArticleOpen accessIn the abstractDesigning of Child Growth Chart Based on Multi-Response Local Polynomial ModelingNur Chamidah, I. Nyoman Budiantara, Sony Sunaryo, Ismaini ZainJournal of Mathematics and Statistics, Vol. 8, Issue 3 · 4 Sep 2012 · 7,506 accessesView PDFCite
Research ArticleOpen accessIn the abstractRobust Estimations as a Remedy for Multicollinearity Caused by Multiple High Leverage PointsArezoo Bagheri, Habshah MidiJournal of Mathematics and Statistics, Vol. 5, Issue 4 · 31 Dec 2009 · 8,247 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Comparative Study of the Performances of the OLS and some GLS Estimators when Stochastic Regressors are both Collinear and Correlated with Error TermsKayode AyindeJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 7,343 accessesView PDFCite
Research ArticleOpen accessIn the abstractExistence and Uniqueness Conditions for the Maximum Likelihood Solution In Regression Models For Correlated Bernoulli Random VariablesDavid Todem, KyungMann KimJournal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,838 accessesView PDFCite
Research ArticleOpen accessIn the abstractβ-Spline Estimation in a Semiparametric Regression Model with Nonlinear Time Series ErrorsJinhong You, Gemai Chen, Xian ZhouAmerican Journal of Applied Sciences, Vol. 2, Issue 9 · 30 Sep 2005 · 6,734 accessesView PDFCite